# SDR AWXA200201106

- Difficulty date: November 4, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 9,287 hours, 3,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNF
- Condition: Damaged
- Location: Row 20 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-02 CHECK THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 20 LT. MAINTENANCE REMOVED AND REPLACED A BAD PIN ON CONNECTOR 7260VC9 AT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT SEAT ROW 20 LT IAW ESPM 20-48-24, PG. 13. OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-00, PG. 502, SUBTASK 33-51-00-710-050.
